# SDR FDEA201509012732

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 697 hours, 25,354 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Part number: 311N300025
- Part serial: 000519
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 NAC, RT AFT T/R HINGE FITTING CHAFFED.  COMPLIED WITH EA F-5400-T0319272.  FITTING NR 1 PYLON T/R COWL HINGE NAC, STATION 144.00 INBD SIDE, REPAIR.  MAJOR REPAIR.
